# SDR COMA0160604

- Difficulty date: August 17, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 9,700 hours, 10,019 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 355523255
- Part serial: NA
- Condition: Faulty
- Location: Right Gearwell
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5432. DURING TAXI OUT WHEN THRUST LEVERS WERE ADVANCED, RIGHT ANTI-ICE DUCT MESSAGE DISPLAYED, AIRCRAFT RETURNED TO THE GATE.REPLACED THE RIGHT GEARWELL SENSING ELEMENT.
